# SDR CALA2025061105453

- Difficulty date: June 10, 2025
- Submitted: June 11, 2025
- Operation: Air carrier
- Aircraft: N57857
- Make and model: Boeing 757324
- Aircraft serial: 32816
- Aircraft time: 62,031 hours, 19,783 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WEIRD ODOR ONCE PACKS TURNED ON IN THE FLIGHT DECK. C/W ODOR SMELL INSP PER AMM 05-00-00, NO ODOR PRESENT AT THIS TIME, RAN BOTH PACKS AND SWITCH EQUIP COOLING ALTN, AIRCRAFT OKAY TO RELEASE PER TOMC AND MANAGEMENT USE ECRA AS REF ECRA#0500-01014, NO ODOR NOTED
